MathSciNet Relay Station
MathSciNet bibliographic data
MR963804 62H17
Gilula, Zvi; Haberman, Shelby J. The analysis of multivariate contingency tables by restricted canonical and restricted association models. J. Amer. Statist. Assoc. 83 (1988), no. 403, 760–771.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement